MAUDE Adverse Event Report: Highridge Medical, LLC 3-LEVEL 51MM FIXED PLATE; Appliance, Fixation, Spinal Intervertebral Body

Highridge Medical, LLC 3-LEVEL 51MM FIXED PLATE; Appliance, Fixation, Spinal Intervertebral Body
Catalog Number 14-522351
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a maxan 3 level plate ring dislodged upon final tightening of 4th screw placed.There was a delay of 5 minutes, with all 4 screws removed, a new plate used, and the screws put back in.There was no patient harm.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.

Brand Name
3-LEVEL 51MM FIXED PLATE
Common Device Name
Appliance, Fixation, Spinal Intervertebral Body
Manufacturer (Section D)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
Highridge Medical, LLC
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
+1(303)501-8506
MDR Report Key50949432
Report Number3012447612-2026-00251
Device Sequence Number16059551
Product Code KWQ
UDI-Device Identifier00880304960893
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133518
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14-522351
Device Lot NumberJ7337384
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale